# SDR AWK2008F00001

- Difficulty date: September 12, 2008
- Submitted: October 3, 2008
- Operation: Air carrier
- Aircraft: N786XJ
- Make and model: Cessna 750
- Aircraft serial: 7500286
- Engine: Rroyce AE3007C1
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 99144251
- Condition: Inoperative
- Location: Lt Fuel Boost
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT BOOST ON CAS MESSAGE WITH ASSOCIATED LOW FUEL PRESS CAS MESSAGE CALLED IN BY THE CREW AT 1800. THEN AT 1815 CREW CALLED IN WITH OIL QTY DOWN TO 9 QTS LOW AND AT THAT TIME THEY GOT THE LOW OIL PRESSURE. CREW THEN PERFORMED EMERGENCY PROCEDURES FOR THE LOW OIL PRESSURE AND DIVERTED.  ACFT LANDED WITHOUT SHUTTING DOWN THE ENGINE UNTIL AFTER THEY WERE TAXIING INTO THE FBO WHEN OIL PRESSURE DROPPED INTO THE RED BELOW 34 PSI. AFTER SECURING THE ACFT THE CREW NOTED OIL COMING FROM THE ENGINE UPON A VISUAL INSPECTION. NO OIL WAS NOTED IN THE OIL TANK SIGHT GLASS. TECHNICIANS PULLED THE MOTIVE FLOW FUEL PUMP (MFP) AND NOTED THAT THE SHAFT WAS TURNING FREELY ON THE MFP, INDICATING A FAILED MFP. METAL WAS FOUND ON THE OIL TANK MAGNETIC PLUGS. THE INITIAL INSPECTION FINDINGS WERE THAT THERE WAS A PIECE OF LOOSE MACHINED METAL IN THE ENGINE ACCESSORY GEARBOX WHERE THE MFP SPLINES INTO. THE GEARBOX IS NOT SEIZED. THE CONCLUSION IS THAT THE MOTIVE FLOW PUMP (MFP) FAILURE CAUSED THE RESULTING ENGINE ACCESSORY GEARBOX FAILURE. (K)
